Father Savvas Agioritis What is to come for those who are vaccinated
"Several spiritual testimonies of several Priest-monks after taking the vaχχιne. English captions.
Among the many:
A personal testimony of a Priest-Monk, who made the mistake of getting vaxxed. This is his confession.
Priest-Monk under Archbishop Ieronymos of Greece.
"With a few words, I will relate my experience after taking my first dosage of the Pfizer vaxxine.
God obstructed me with many signs before taking the vaxxine, due to shortness in time I will not mention all of them.
As I was heading towards the vaxxination centre, right before I was getting into the queue I felt something was obstructing my approach.
As I approached I felt(smelled) a stench that surprised me.
While I was taking the vaxxine, others were waiting outside. As I was leaving I was unable to wear my Kalimafi (priest hat).
I felt a great shame within myself, and left holding my kalimafi in my hands.
Arriving home, I went to the bathroom to wash my face. Upon looking at the mirror I was frightened at my face due to the expression I had.
The next day I went shopping at the supermarket and since it was still the period after Pascha (before the leave-taking), I would normally greet the shopkeepers with "Christos Anesti(Christ is Risen!)" or respond "Alithos Anesti (Indeed He is Risen)".
As a Priest monk, I was surprised to discover that I was very ashamed to say "Christos Anesti" to the shopkeepers. This greatly overwhelmed me.
A day later I went and attended a divine service at a local church, but not to liturgise the service as the priest.
Upon entering the Altar I felt as if I was dead.
The joy I used to feel at the divine service was lost. It was as if I was not entering the altar of a Holy Church, but as if I had entered a room in a house.
I saw familiar parishioners turn their faces away from me
The next day I found out that my conscience was causing me terrible pain. It is as if I had been pierced in my heart with such pain that I had never felt before in my life.
I told this to a fellow Archimadrite( Monastic Priest), of what I was feeling, and he consoled me. He told me words along the lines of: 'It's nothing, don't worry about it.'
Upon leaving I found that this pain in my conscience was relentless and was deepening further within me.
Now allow me to explain the most terrible part. Day and night I constantly saw Satan in front of me, his face 20mm distance from mine.
I went to sleep at night, and felt him hugging me, and I would get cold all over.
I would read the Salutations (χαιρετισμους) to the Virgin Mary and I would feel as if my blood was burning in my veins. I felt a foreign presence within me and it was judging me.
I felt a horror as if someone was saying: You belong to me now.
I had stayed at my family home in case of an adverse reaction, after a few days I left.
At the Monastery where I currently reside, at the Divine Liturgy, I found that I could not understand a thing.
It's felt as if I was dead, I was constantly rushing through the service, felt great anxiety, not a speck of joy, felt as if I was not a priest or even a baptized Christian!
I reached a point unable to speak as if I had lost my voice. I felt my life was dark and a constant state of despair.
While I was in this hopeless state, a familiar family came to visit the monastery. I spoke to the mother.
She said to me 'Father, why are you being like this? Many people after taking the first dosage, do not end up taking the second dosage. So you too, do not take the second dosage!'
As she was telling me these words, I felt a certain refreshing dew entering my soul.
I was consoled by God's grace.
I find it unnecessary to mention the despair I went through and the tears I shed. I don't know whether it's a coincidence or not, but exactly 40 days after the vaxxine I started to feel the grace of God again.
I began to feel peace and consolation, that God had forgiven me for what I had done, even though I had no knowledge of what this vaxxine actually was.
I do not dare or want to know what would have happened to me if I had taken the second dosage of the vaxxine.
The only thing I can say is that God felt sorry for me.
In my humble opinion, this vaxxine by Pfizer that I took is a mark (seal), but not the final mark. Most likely a forerunner for the final mark of the beast (Book of Revelations)."